# SDR LR7A2016061400832

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS401010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS742.0E RING SEGMENT, FRAME, HAD STRESS CORROSION CRACKING WHERE THE CHINE ANGLE ATTACHES, WL140-WL143, LBL65.  REPLACED FRAME SECTION FROM WL140 TO WL200.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH51-60 AND 51-70.
